# SDR SWAA2022042590021

- Difficulty date: March 31, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB R/H FLOOR TO SIDEWALL FROM STA 867+7; TO STA 927+17; RBL 22; WL 165 TO WL 178. / [01] REMOVED CORROSION FROM ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS867+7 MEASURED 1.2'L X 0.6'W AND 0.001'DEEP ORIGINAL THICKNESS OF 0.040' FOUND IN LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS867+12 MEASURED 1.6'L X 0.8'W AND 0.0065'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS867+15 MEASURED 1.7'L X 0.8'W AND 0.017'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  CAL ID DIAL DEPTH GAUGE  ATS400 S/N UNKNOWN DUE 08/2022;[02] UPDATED MEASURMENTS;[03] VERIFIED CORRECTIVE ACTION #1;[04] FABRICATED REPLACEMENT ACB R/H FLOOR TO SIDEWALL SUPPORT BS867-947 OUT OF BAC1496-377#7075T62 LOT#1477731-1 PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG 147A7501 AND DWG 146A7502;[05] VERIFIED CORRECTIVE ACTION #4;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON ACB R/H FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 947 RBL 22;WL 165 IAW SRM 51-20-01` AND AMM 51-21-72-370-804.;[07] VERIFIED CORRECTIVE ACTION 6
